JANUMET and Low Blood Sugar
Should I Worry About My Blood Sugar Going Low When I Take JANUMET?
When used by itself, JANUMET is not likely to cause low blood sugar (also known as hypoglycemia).
If you take JANUMET with another medicine that can cause low blood sugar (hypoglycemia), such as a sulfonylurea or insulin, your risk of getting low blood sugar is higher. The dose of your sulfonylurea medicine or insulin may need to be lowered while you use JANUMET.
Signs and symptoms of low blood sugar may include:
- feeling jittery
- fast heart beat
Talk to your doctor if you have any questions or concerns about low blood sugar. Consider asking these questions:
- What can I do if my blood sugar varies a lot throughout the day?
- Can certain medicines increase my risk of low blood sugar (hypoglycemia)?
- Will I notice any warning signs if my blood sugar is too high or too low?
Be sure to follow your treatment plan for healthy eating and exercise while taking JANUMET or any blood sugar medicine.
Click the links below for more important information: